Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal and conference publications.

Show all

2014

Berger, Thomas; Trenn, Stephan

Kalman controllability decompositions for differential-algebraic systems Journal Article

Syst. Control Lett., 71 , pp. 54–61, 2014, ISSN: 0167-6911.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms

2013

Berger, Thomas; Trenn, Stephan

Addition to ``The quasi-Kronecker form for matrix pencils'' Journal Article

SIAM J. Matrix Anal. & Appl., 34 (1), pp. 94–101, 2013.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2012

Berger, Thomas; Trenn, Stephan

The quasi-Kronecker form for matrix pencils Journal Article

SIAM J. Matrix Anal. & Appl., 33 (2), pp. 336–368, 2012.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

The quasi-Weierstraß form for regular matrix pencils Journal Article

Linear Algebra Appl., 436 (10), pp. 4052–4069, 2012, (published online February 2010).

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2009

Trenn, Stephan

A normal form for pure differential algebraic systems Journal Article

Linear Algebra Appl., 430 (4), pp. 1070 – 1084, 2009.

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms, observability, relative-degree